# SDR 2013F00046

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,561 hours, 33,902 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF JUST PRIOR TO ROTATION, FLIGHT DECK DOOR FLEW OPEN AND JAMMED OPEN.  TESTED DOOR LOCK MECHANISM, OPS CHECKED GOOD IAW AMM 52-50-01. WHEN DOOR FLEW OPEN IT JUMPED THE STOPS.  SECURED HARDWARE TO STOPS IAW AMM 20-30-01.  ACFT RETURNED TO SERVICE.
